MathSciNet Relay Station
MathSciNet bibliographic data
MR176121 (31 #396) 33.40
Chihara, T. S. On kernel polynomials and related systems. Boll. Un. Mat. Ital. (3) 19 1964 451–459.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement